# SDR DALA2023051203791

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 74,145 hours, 30,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4031418) DURING INSPECTION CRACK WAS FOUND IN THE FAILSAFE STRAP AT FRAME STA 663.75. REPAIRED ON N/R CARD 1 PER ERA 607703-14AD REV ORIG.
